# SDR AALA201806059030

- Difficulty date: June 2, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N601AW
- Make and model: Airbus A320-232
- Aircraft serial: 1935
- Aircraft time: 50,362 hours, 18,797 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY D, RED EMERGENCY LIGHT INOPERATIVE. MAINTENANCE REPLACED THE LAMPS,  AND PERFORMED SATISFACTORY OPERATIONAL CHECK IAW AMM 33-51-00-710-007A.
